# SDR SWAA2023072860687

- Difficulty date: June 19, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB STA 663 AT RBL 40. CRACK LENGTH:0.488' CRACK FOUND ON HORIONTAL PRESSURE DECK WEB STA 663 AT RBL 40. CRACK LENGTH:0.488'<[01] ACCOMPLISHED PERMANENT REPAIR AT MAIN CABIN ON HORIZONTAL PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 FROM RBL 38 TO RBL 60 REF B737-700 SRM 53-40-51-2R-2 TABLE 201 FIG 202.;[02] (RII) VERIFIED STEP #1. PERMANENT REPAIR ACCOMPLISHED. ALL WORK PERFORMED.
